# SDR DL757060322

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 61,244 hours, 29,548 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 561101186
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, R-1 WINDOW BEGAN TO ARC AND DELAMINATE.  FOLLOW POM PROCEDURES AND TURNED OFF WINDOW HEAT.  R-1 WINDOW THEN SPIDER WEB CRACKED.  REPLACED R-1 WINDOW, OPS CHECK GOOD.
